Depersonalization Support Forum banner
1 - 20 of 52 Posts

·
Registered
Joined
·
413 Posts
Discussion Starter · #1 ·
took 10mg of Clomipramine about 2 hours ago and i am already feeling stupidly scared and odd!

i have a headache and just feel worse....

but this is no doubt because i am monitoring how i am feeling as i have taken the meds... :roll:

it is the first time i have taken tablets for about 4-5 months...

i need to take another one in about 6 hours and then a different one a few hours after that...

i know this is a silly thing to complain about...

but i am just so scared of meds....

i am so scared of the side effects!

i am scared to feel worse...

sorry....just had to vent... :roll:

any comments or thoughts about how i can help myself stop worrying about it would be appreciated....:)
 

·
Registered
Joined
·
413 Posts
Discussion Starter · #2 ·
took 10mg of Clomipramine about 2 hours ago and i am already feeling stupidly scared and odd!

i have a headache and just feel worse....

but this is no doubt because i am monitoring how i am feeling as i have taken the meds... :roll:

it is the first time i have taken tablets for about 4-5 months...

i need to take another one in about 6 hours and then a different one a few hours after that...

i know this is a silly thing to complain about...

but i am just so scared of meds....

i am so scared of the side effects!

i am scared to feel worse...

sorry....just had to vent... :roll:

any comments or thoughts about how i can help myself stop worrying about it would be appreciated....:)
 

·
Registered
Joined
·
749 Posts
well done on taking the meds, i am just like u with great fear of taking meds, my 1st tab just made me yawn alot, a got some side effects but they subsided after 72 hours. just keep at them, in the long run they are suppose to make us better, fingers crossed :D
 

·
Registered
Joined
·
749 Posts
well done on taking the meds, i am just like u with great fear of taking meds, my 1st tab just made me yawn alot, a got some side effects but they subsided after 72 hours. just keep at them, in the long run they are suppose to make us better, fingers crossed :D
 

·
Registered
Joined
·
413 Posts
Discussion Starter · #5 ·
thank you dreamcatcher...

i know i need to give them a chance for a few weeks...

i just get so worried by the side effects...

suppose it is just the feeling worse before feeling better...
 

·
Registered
Joined
·
413 Posts
Discussion Starter · #6 ·
thank you dreamcatcher...

i know i need to give them a chance for a few weeks...

i just get so worried by the side effects...

suppose it is just the feeling worse before feeling better...
 

·
Registered
Joined
·
749 Posts
if your anything like me youll worry about everything at the moment, the side effects, if u have any are just something else to concentrate on, takes your ming off all the over shit for a few days
 

·
Registered
Joined
·
749 Posts
if your anything like me youll worry about everything at the moment, the side effects, if u have any are just something else to concentrate on, takes your ming off all the over shit for a few days
 

·
Registered
Joined
·
413 Posts
Discussion Starter · #9 ·
yeah that is what i cannot stand...more to worry about...

when i take meds i feel even more out of control as i cannot control the symptoms...

good lord...

i just need to stop worrying and get on with them....

easier said than done though as usual... :roll:
 

·
Registered
Joined
·
413 Posts
Discussion Starter · #10 ·
yeah that is what i cannot stand...more to worry about...

when i take meds i feel even more out of control as i cannot control the symptoms...

good lord...

i just need to stop worrying and get on with them....

easier said than done though as usual... :roll:
 

·
Registered
Joined
·
723 Posts
hi shadowness

i found ads hard to get onto (although i'm on an ssri not a tricyclic) but i'm really glad i saw it through now. a thought that helped me a bit at the start was that at least i knew it was the med making me feel as i did and not my head by itself. the initial side effects do wear off. chlomipramine is prescribed for OCD as well so that might be of extra benefit.
 

·
Registered
Joined
·
723 Posts
hi shadowness

i found ads hard to get onto (although i'm on an ssri not a tricyclic) but i'm really glad i saw it through now. a thought that helped me a bit at the start was that at least i knew it was the med making me feel as i did and not my head by itself. the initial side effects do wear off. chlomipramine is prescribed for OCD as well so that might be of extra benefit.
 

·
Registered
Joined
·
413 Posts
Discussion Starter · #13 ·
pdr said:
hi shadowness

i found ads hard to get onto (although i'm on an ssri not a tricyclic) but i'm really glad i saw it through now. a thought that helped me a bit at the start was that at least i knew it was the med making me feel as i did and not my head by itself. the initial side effects do wear off. chlomipramine is prescribed for OCD as well so that might be of extra benefit.
thank you very much for your reply...

i will keep going with them...

have a real damn good go at it!

i am desperate to get rid of these thoughts and feeling....

i am taking another on later...and then Mirazapine just before i go to bed...

i hope the combination will work for me :)

i feel pretty hopeful...

damn side effects...damn them all!
 

·
Registered
Joined
·
413 Posts
Discussion Starter · #14 ·
pdr said:
hi shadowness

i found ads hard to get onto (although i'm on an ssri not a tricyclic) but i'm really glad i saw it through now. a thought that helped me a bit at the start was that at least i knew it was the med making me feel as i did and not my head by itself. the initial side effects do wear off. chlomipramine is prescribed for OCD as well so that might be of extra benefit.
thank you very much for your reply...

i will keep going with them...

have a real damn good go at it!

i am desperate to get rid of these thoughts and feeling....

i am taking another on later...and then Mirazapine just before i go to bed...

i hope the combination will work for me :)

i feel pretty hopeful...

damn side effects...damn them all!
 
G

·
Hey,

Don't give up! Anafranil is supposed to be very good against obsessions!!!

So take care and don't give up!

We are here :)

Cyn xxx
 
G

·
Hey,

Don't give up! Anafranil is supposed to be very good against obsessions!!!

So take care and don't give up!

We are here :)

Cyn xxx
 
1 - 20 of 52 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top